Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Cramps and spotting after unprotected intercourse. Severe pain. What is wrong?

Hi, so on saturday me and my girlfriend both had sex for the first time in the shower, without a condom. I pulled out extra early and she didn't bleed at all. Three days later today, Tuesday. She's suddenly getting cramps and a little blood is coming out. She says she is in a lot of pain. What is happening?Her period isnt for another week.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility she might got post-coital injury at the time of intercourse.
The wound might have closed by the blood clot. After displacement of the clot the bleeding might have shown.
So let her once consult gynecologist and get examined to find out the tear or any other possible cause for her problem and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor